Apr 8, 2012
Dear Dr. Henry, after ten years on Zerit/Epivir/Sustiva I switched to Atripla in November 2009 until now. My viral load has been undetectable since 1999 and my CD4 count is up to 1040. My only concern is i fumbled a blood work appointment and have not been monitoring my kidney function since last june. At that date everything was normal, including creatinine levels, etc. Today I went in to be tested and discovered I was about three-and-a-half month late (since the switch I had been testing every 6 months - except of course for this last time). Do you think I may have put my health at risk? Is there a case history of Atripla creating severe kidney problems in a situation like the one I just mentioned? My blood pressure is normal and has always been so. I must add that I took an average of three pills per month of ibuprophene during the last 5 months, each pill being a 200mg dose. Thank you in advance for your kind reply.
| Response from Dr. Henry
I will be surprised if you are not OK-I expect blood tests to be fine given the situation you described. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Most Common Std's Among College Students
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.